# SDR GTIA0800004

- Difficulty date: January 29, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 5,646 hours, 2,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: D5211006820000
- Condition: Galled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GEARBOX LOCK HOOK GALLED.  REPLACED DOOR GEARBOX LOCK HOOK OAW AMM 52-11-21-400-001.
